Anderson, Michael T.
Curvature estimates for minimal surfaces in 3-manifolds
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 18 (1985) no. 1 , p. 89-105
Zbl 0578.49027 | MR 87e:53098 | 1 citation dans Numdam
doi : 10.24033/asens.1485
URL stable : http://www.numdam.org/item?id=ASENS_1985_4_18_1_89_0

Bibliographie

[Al1] W. K. Allard, On the First Variation of a Varifold (Ann. of Math., vol. 95, 1972, pp. 417-491). MR 46 #6136 | Zbl 0252.49028

[Al2] W. K. Allard, On the first Variation of a Varifold : Boundary Behavior (Ann. of Math., vol. 101, 1975, pp. 418-446). MR 53 #1379 | Zbl 0319.49026

[B] S. Bernstein, Sur un théorème de géométrie et ses applications aux équations aux dérivées partielles du type elliptique (Comm. de la Soc. Math. de Karkov (2e série), Vol. 15, 1915, pp. 38-45). JFM 48.1401.01

[CS] H. I. Choi and R. Schoen, The Space of Minimal Embeddings of a Surface Into a three Dimensional Manifold of Positive Ricci Curvature (to appear).

[GL] R. Gulliver and F. D. Lesley, On Boundary Branch Points of Minimizing Surfaces (Arch. Rat. Mech. Anal., Vol. 52, 1973, pp. 20-25). MR 49 #11366 | Zbl 0263.53009

[JM] L. Jorge and W. Meeks Iii, The Topology of Minimal Surfaces of Finite Total Gaussian Curvature, to appear in Topology.

[H] E. Heinz, Über die Lösungen der Minimalflöchen gleichung (Nachr. Akad. Wiss. Göttingen Math. Phys., K1. II, 1952, pp. 51-56). MR 14,885c | Zbl 0048.15401

[L1] H. B. Lawson, Jr., Complete Minimal Surfaces in S3 (Ann. of Math., Vol. 92, 1970, pp. 335-374). MR 42 #5170 | Zbl 0205.52001

[L2] H. B. Lawson, Jr., Minimal Varieties in Real and Complex Analysis, University of Montreal Press, 1974.

[N] J. C. C. Nitsche, Contours Bounding at Most Finitely Many Solutions to Plateau's Problem (Complex Anal. and its Appl., Nauka, Moscow, 1978, pp. 438-446). MR 80e:53006 | Zbl 0422.49031

[Ob] M. Obata, Ed., Minimal Submanifolds and Geodesics, Kaigai Publ. Ltd. Tokyo, 1978.

[Os] R. Osserman, On complete Minimal Surfaces (Arch. Rat. Mech. Anal., Vol. 13, 1963, pp. 392-404). MR 27 #1888 | Zbl 0127.38003

[P] J. Pitts, Existence and Regularity of Minimal Surfaces on Riemannian Manifolds (Math. Notes 27, Princeton University Press, 1981). MR 83e:49079 | Zbl 0462.58003

[S] R. Schoen, Estimates for Stable Minimal Surfaces in three Dimensional Manifolds (Annals of Math. Studies, Vol. 103, Princeton Univ. Press, 1983). MR 86j:53094 | Zbl 0532.53042

[SS1] R. Schoen and L. Simon, Regularity of Stable Minimal Hypersurfaces (Comm. Pure Appl. Math., Vol. 34, 1981, pp. 741-797). MR 82k:49054 | Zbl 0497.49034

[SS2] R. Schoen and L. Simon, Regularity of Simply Connected Surfaces with Quasiconformal Gauss Map (Annals of Math. Studies, Vol. 103, Princeton Univ. Press, 1983). MR 87b:53009 | Zbl 0544.53001

[SSY] R. Schoen, L. Simon and S.-T. Yau, Curvature Estimates for Minimal Hypersurfaces (Acta. Math., Vol. 134, 1975, pp. 276-288). MR 54 #11243 | Zbl 0323.53039

[T] F. Tomi, On the Local Uniqueness of the Problem of Least area (Arch. Rat. Mech. Anal., Vol. 52, 1973, pp. 312-318). MR 49 #11364 | Zbl 0277.49016